The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (155 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 25, Issue 3, 2006, pp. 311–325
DOI: 10.4171/ZAA/1291

Published online: 2006-09-30

Controllability Results for Nondensely Defined Semilinear Functional Differential Equations

Mouffak Benchohra[1], L. Gorniewicz[2], S. K. Ntouyas[3] and A. Ouahab[4]

(1) Université de Sidi Bel-Abbès, Algeria
(2) Nicholas Copernicus University, Torun, Poland
(3) University of Ioannina, Greece
(4) Université de Sidi Bel-Abbès, Algeria

In this paper we investigate the controllability of first order semilinear functional and neutral functional differential equations in Banach spaces.

Keywords: Controllability, functional semilinear differential equations, nondensely defined operator, fixed point, semigroup, measurable, Banach space

Benchohra Mouffak, Gorniewicz L., Ntouyas S. K., Ouahab A.: Controllability Results for Nondensely Defined Semilinear Functional Differential Equations. Z. Anal. Anwend. 25 (2006), 311-325. doi: 10.4171/ZAA/1291